# SDR DALA2024031103212

- Difficulty date: October 6, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,935 hours, 37,416 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE, ERA 612138-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE SKIN REPAIR AT #2 CARGO DOOR OPENING / Y=954 - 994, L-28R IS PENDING DTE STAGE II & III APPROVAL PRIOR TO 12 MONTHS SERVICE FROM 06OCT23. DISCONTINUE REVENUE SERVICE ON OR BEFORE 06OCT24 PENDING STAGE III APPROVAL. ASSOCIATED ERA 00-612138 ADDED FOR AC 9519. **REDEFERRED LOG TO QC, ESTAB MON INSP **. OK TO CLOSE AT ERA 612138-14 REV A. TERMINATED PER LINE 04 LOG COMMENTS. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 07MAR24 AND LOG COMMENTS. (LP #0004872)
